| Catalog Number |
6002-710-000 |
| Medical Device Problem Codes |
Imprecision (1307); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case, there were inaccuracies when using the spine guidance software.The navigated instruments were showing 1 centimeter too deep.
Event or Problem Description